Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What is the interaction of Celebrex taken together with Lisinopril?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3488 Questions
My mom has I think way to many pills. Spiriva, cymbalta, klor-con, lisinopril, levothroxine, hydrochlorothanzide, tramadol, astorvastatatin, Celebrex, and vitamins, Megnisium, calcium,b 12, folic acid. I am so worried about interactions and so is she. 75 years old.
Posted Fri, 14 Feb 2014 in Medicines and Side Effects
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Celebrex can reduce the effect of Lisinopril... Detailed Answer: Hi my dear, I have read the medical history of your mother carefully and I can say that her medical status is very delicate and complicated. You are reporting that she is taking Celebrex together with Lisinopril which is an ACE-inhibitor. It has been reported that the using Celebrex would reduce the effect of Lisinopril, leading to bad blood pressure control. The other medications your mom is taking would help her resolve other medical issues she is experiencing. I'd suggest if Celebrex is giving relief to her back pain, then, ask her doctor to take off tramadol or vice-versa. With regards to the use of atovarstatin, I'd suggest to carefully monitor her lipid profile. If it is ok,then, discuss with her doctor to take it off as other problems would result from its prolonged use. Multivitamin supplementation is necessary to provide her vitamins and minerals she needs for her daily activity. Although the majority of interactions between the drugs your mom is taking are not being reported, you should report every unusual health problem your mom could experience. At her age, getting better with no pain is the most important thing; however, she is having many health issues that should be treated properly. All the best to your mom and you all! Dr.Alba Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor